# SDR SWAA2022112374765

- Difficulty date: November 23, 2022
- Submitted: November 23, 2022
- Operation: Air carrier
- Aircraft: N8669B
- Make and model: Boeing 737-8H4
- Aircraft serial: 36655
- Aircraft time: 25,213 hours, 11,802 cycles
- System (JASC): 5510 · Horizontal Stabilizer Structure
- Part: Seal
- Condition: Cracked
- Location: Zn 300
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R/H HORIZONTAL STAB UPPER FWD SLIDER SEAL IS CRACKED.  REMOVED AND REPLACED R/H HORIZONTAL STABILIZER UPPER FWD SLIDER SEAL PER AMM 53-31-31.
